Hail, Hillsborough
- When
- June 27, 4:33 PM EST
- Where
- Hillsborough County, Brookline
- Measured
- 1 in hail
- Reported by
- Amateur Radio
- Coordinates
- 42.730, -71.670
Nickel to quarter size hail fell in Brookline.
Showers and thunderstorms developed across Southern New England as an upper level low moved across the area. Weak low level winds resulted in these storms moving very slowly, if at all.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS BOX wrote it up.
Showers and thunderstorms developed across Southern New England as an upper level low moved across the area. Weak low level winds resulted in these storms moving very slowly, if at all. Rainfall rates of up to four inches per hour produced flash flooding, resulting in street closures and basement flooding at several locations.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boston/Norton, MA wrote its last area forecast discussion before the first event at Jun 27, 2:37 PM EST, 1 hour 56 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TAUNTON MA 337 PM EDT SAT JUN 27 2009 .SYNOPSIS... LOW PRESSURE WILL REMAIN NEARLY STATIONARY OVER NEW ENGLAND THIS WEEKEND AND LIKELY BRING MORE ROUNDS OF SHOWERS AND THUNDERSTORMS TODAY AND SUNDAY. CLOUDS AND PERIODS OF SHOWERY WEATHER ARE EXPECTED FOR MUCH OF NEXT WEEK WITH BELOW NORMAL TEMPERATURES. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... DENSE FOG BANK OVER THE CT VALLEY DISSIPATED EARLIER THIS MORNING... ALLOWING FOR SURFACE HEATING. STARTING TO SEE CONVECTION FIRE ACROSS SW CHESHIRE AND FRANKLIN COUNTIES WHICH WE ARE MONITORING. HAVE ACTIVATED SKYWARN AS WELL. NOTING THE UPPER LOW SPINNING S OUT OF W CENTRAL VT LATE THIS MORNING WITH MORE ORGANIZED CONVECTION FIRING ACROSS THE CENTRAL AND NORTHERN HUDSON VALLEY. THIS SHOULD ALSO ROTATE INTO WESTERN AREAS THIS AFTERNOON. WHILE THIS IS OCCURRING...SEA BREEZE HAS KICKED IN ALONG THE COAST. NOTED A FOG BANK WORKING DOWN THE COAST...AND HAS MOVED INTO CAPE ANN AND AS FAR S AS BOSTON AT 11 AM. IF TSTMS START TO DEVELOP INTO EASTERN MA JUST AWAY FROM THE COAST...THE SEA BREEZE FRONT MAY BECOME A FOCUS AS WELL. WILL CONTINUE TO MONITOR. HAVE UPDATED THE ZONES AND GRIDS TO REFLECT CHANGES ON THE E COASTAL ZONES TO ABOUT SCITUATE AND COHASSET TO ADD IN PATCHY FOG FOR THE AFTERNOON. ALSO UPDATED TO BRING OTHER CONDITIONS CURRENT. REST OF FORECAST...MAINLY THE TIMING OF THE PRECIP...LOOKED PRETTY GOOD SO KEPT THIS GOING. PREVIOUS DISCUSSION... LEANED HEAVILY UPON THE NAM SOLUTION THIS MORNING...AS IT HAD GOOD SUPPORT FROM THE 26/21Z SREF MEAN AND 00Z RGEM. 00Z GFS IS SIMILAR...BUT DEVELOPS A FEEDBACK PROBLEM THIS EVENING SO IT IS DIFFICULT TO TRUST THE DETAILS IN IT. EXPECTING A WEAK SURFACE LOW PRESSURE TO LINGER ACROSS SOUTHERN NEW ENGLAND TODAY. OUR REGION IS STILL IN RANGE OF A BROAD MID LEVEL COLD POOL ALONG THE NY/VT/QUEBEC PROVINCE BORDER. THIS SHOULD RESULT IN MID LEVEL INSTABILITY...AND SCATTERED SHOWERS AND THUNDERSTORMS BY AFTERNOON. RELATIVELY COLD MID LEVEL TEMPERATURES /-15C AT 500MB/ COMBINED WITH SOME SURFACE HEATING AND DEWPOINTS IN THE 60S SHOULD RESULT IN AROUND 500 JOULES OF SFC BASED CAPE TODAY. THIS MAY ALLOW FOR ISOLATED SMALL HAIL REPORTS AND PERHAPS SOME LOCALLY GUSTY WINDS. && .SHORT TERM /6 PM THIS EVENING THROUGH 6 PM SUNDAY/... MUCH OF THE SAME THIS EVENING...WITH SCATTERED SHOWERS AND THUNDERSTORMS GRADUALLY DISSIPATING WITH THE LOSS OF DAYTIME HEATING. STILL HAVE TO CONTEND WITH THE AFOREMENTIONED SURFACE TROUGH...SO CANNOT RULE OUT A SHOWER AFTER MIDNIGHT ACROSS EASTERN MA AND RI. NORTHEAST WINDS SHOULD ALSO BE IN PLACE...LEADING TO MORE LOW CLOUDS AND FOG...AN PERHAPS SOME DRIZZLE. SUNDAY LOOKS TO BE A REPEAT OF TODAY...BUT COOLER ALONG THE EAST COAST AND EVEN LESS POTENTIAL FOR THUNDERSTORMS TO DEVELOP. && .LONG TERM /SUNDAY NIGHT THROUGH SATURDAY/... AN UPPER LEVEL LOW WILL DOMINATE THE WEATHER THROUGH MUCH OF THE WEEK. THERE ARE SOME DIFFERENCES IN THE GFS AND THE ECMWF OUT BEYOND WEDNESDAY. THE GFS IS A BIT MORE PROGRESSIVE MOVING THE UPPER LEVEL LOW OUT FASTER THAN THE ECMWF AND HIGH PRESSURE MOVING IN BY THE WEEKEND. HOWEVER...IT IS THE OUTLIER. OVERALL...WILL HAVE DIURNAL CLOUDS FORMING EACH AFTERNOON WITH MOSTLY SUNNY SKIES EACH MORNING. TEMPERATURES WILL BE CONSISTENT THROUGH THE WEEK WITHIN A COUPLE OF DEGREES. HIGHS WILL RUN 5 TO 10 DEGREES BELOW NORMAL...BUT AT LEAST THE SUN WILL BE OUT FOR PART OF THE DAY. MOSTLY SUNNY SKIES IN THE MORNING WILL PROVIDE ENOUGH INSTABILITY FOR A CHANCE OF SHOWERS EACH AFTERNOON. && .AVIATION /20Z SATURDAY THROUGH THURSDAY/... THROUGH THIS AFTERNOON...HAVE INCLUDED LIFR CIGS/MVFR-IFR VSBYS INTO THE KBOS TAF DUE TO FOG BANK THAT MOVED IN WITH THE SEA BREEZE. EXPECT THIS TO CONTINUE THIS AFTERNOON. OTHERWISE...STILL EXPECT AREAS OF SHOWERS WITH SCT TSTMS AT MOST TERMINAL LOCATIONS...WITH SMALL HAIL AND GUSTY WINDS POSSIBLE. WITH THE SEA BREEZE NEAR KBOS...THIS MAY PRECLUDE TSTM DEVELOPMENT BUT COULD SEE SOMETHING WITHIN AN 8-10 MILE RADIUS MAINLY W OF THE AIRPORT...DEPENDING UPON WHERE THE SEA BREEZE FRONT SETS UP. TONIGHT...EXPECTING IFR CONDITIONS TO DEVELOP ACROSS THE COASTAL PLAIN FROM EAST TO WEST WITH EITHER EAST OR NORTHEAST WINDS. VFR WITH PERIODS OF MVFR FARTHER INLAND. COULD SEE BRIEF IFR AT KORH...BUT CONFIDENCE IS NOT HIGH. SUNDAY...LOW CLOUDS SHOULD BE TOUGH TO DISSIPATE SUNDAY MORNING ACROSS EASTERN MA. LIKELY TO SEE MVFR/VFR BY AFTERNOON...WITH THE MOST FAVORABLE CONDITIONS FROM THE LOWER CT RIVER VALLEY WEST. OUTLOOK /SUNDAY NIGHT THROUGH WEDNESDAY/... UPPER LEVEL LOW PRESSURE WILL KEEP THE CHANCES OF SHOWERS AROUND EVERY DAY. MAINLY LOOKING AT MVFR/VFR CONDITIONS...BUT A FEW PERIODS OF IFR CONDITIONS POSSIBLE...ESPECIALLY IN HEAVIER SHOWERS/TSTMS ALONG WITH SOME FOG ESPECIALLY AT THE COAST. && .MARINE... THIS AFTERNOON...WILL CONTINUE TO SEE LIGHT WINDS AT 10 KT OR LESS THROUGH THE AFTERNOON WITH SEAS 4 FT OR LESS. IN ANY THUNDERSTORMS...WINDS AND SEAS WILL BE HIGHER. TONIGHT AND SUNDAY...RELATIVELY LIGHT WINDS AND SEAS EXPECTED ACROSS THE WATERS TONIGHT AND SUNDAY. WINDS SHOULD REMAIN LESS THAN 20 KT AND SEAS LESS THAN 5 FT. THE ONLY EXCEPTION BEING IN THE VICINITY OF SCATTERED THUNDERSTORMS LATER TODAY INTO THIS EVENING. OUTLOOK /SUNDAY NIGHT THROUGH WEDNESDAY/... MAINLY SUB-SMALL CRAFT ADVISORY CONDITIONS ARE EXPECTED THROUGH THE FORECAST PERIOD. THERE MAY BE A FEW PERIODS OF 5 FOOTERS ON THE OUTER WATERS FROM TIME TO TIME. PERIODS OF SHOWERS AND FOG MAY LIMIT VSBYS FROM TIME TO TIME. && .BOX WATCHES/WARNINGS/ADVISORIES... CT...NONE. MA...NONE. NH...NONE. RI...NONE. MARINE...NONE. && SYNOPSIS...RLG NEAR TERM...EKSTER/EVT SHORT TERM...BELK LONG TERM...RLG AVIATION...EVT/RLG MARINE...EVT/RLG
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAUNTON MA 509 PM EDT SAT JUN 27 2009 CTZ002>004-MAZ002>021-026-NHZ011-012-015-RIZ001>008-282115- HARTFORD CT-TOLLAND CT-WINDHAM CT-WESTERN FRANKLIN MA- EASTERN FRANKLIN MA-NORTHERN WORCESTER MA-CENTRAL MIDDLESEX MA- WESTERN ESSEX MA-EASTERN ESSEX MA-WESTERN HAMPSHIRE MA- WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-EASTERN HAMPDEN MA- SOUTHERN WORCESTER MA-WESTERN NORFOLK MA-SOUTHEAST MIDDLESEX MA- SUFFOLK MA-EASTERN NORFOLK MA-NORTHERN BRISTOL MA- WESTERN PLYMOUTH MA-EASTERN PLYMOUTH MA-SOUTHERN BRISTOL MA- SOUTHERN PLYMOUTH MA-NORTHERN MIDDLESEX MA-CHESHIRE NH- EASTERN HILLSBOROUGH NH-WESTERN AND CENTRAL HILLSBOROUGH NH- NORTHWEST PROVIDENCE RI-SOUTHEAST PROVIDENCE RI-WESTERN KENT RI- EASTERN KENT RI-BRISTOL RI-WASHINGTON RI-NEWPORT RI-BLOCK ISLAND RI- 509 PM EDT SAT JUN 27 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN CONNECTICUT...CENTRAL MASSACHUSETTS...EASTERN MASSACHUSETTS...NORTHEASTERN MASSACHUSETTS...SOUTHEASTERN MASSACHUSETTS...WESTERN MASSACHUSETTS...SOUTHERN NEW HAMPSHIRE...NORTHERN RHODE ISLAND AND SOUTHERN RHODE ISLAND. .DAY ONE...TONIGHT. SCATTERED THUNDERSTORMS WILL CONTINUE THROUGH THIS EVENING. SOME STORMS WILL PRODUCE TORRENTIAL DOWNPOURS THAT WILL CAUSE LOCALIZED FLOODING...FREQUENT CLOUD TO GROUND LIGHTNING AND HAIL. THESE STORMS SHOULD END BY MIDNIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES THROUGH THIS EVENING. MAZ022>024-282115- BARNSTABLE MA-DUKES MA-NANTUCKET MA- 509 PM EDT SAT JUN 27 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEASTERN MASSACHUSETTS. .DAY ONE...TONIGHT. SCATTERED THUNDERSTORMS WILL MOVE ACROSS CAPE COD AND THE ISLANDS TONIGHT OFF THE OCEAN. SOME STORMS MAY PRODUCE HEAVY DOWNPOURS WHICH MAY PRODUCE LOCALIZED FLOODING AS WELL AS SMALL HAIL AND FREQUENT CLOUD TO GROUND LIGHTNING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ230>237-250-254-255-282115- BOSTON HARBOR-CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND- BUZZARDS BAY-RHODE ISLAND SOUND-NARRAGANSETT BAY-BLOCK ISLAND SOUND- COASTAL WATERS FROM MERRIMACK RIVER MA OUT 25 NM TO PLYMOUTH MA OUT 40 NM...INCLUDING THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY- COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS FROM MONTAUK NY TO BLOCK ISLAND RI TO MARTHAS VINEYARD MA TO NANTUCKET MA SOUTHEAST TO 20 NM- 509 PM EDT SAT JUN 27 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS AND RHODE ISLAND COASTAL WATERS. .DAY ONE...TONIGHT. SCATTERED THUNDERSTORMS WILL PUSH ACROSS THE SOUTHERN COASTAL WATERS MAINLY NEAR CAPE COD AND THE ISLANDS THROUGH TONIGHT. SOME STORMS MAY PRODUCE HEAVY DOWNPOURS AND FREQUENT CLOUD TO GROUND LIGHTNING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TAUNTON MA 337 PM EDT SAT JUN 27 2009 MAZ005-013-015-017-272000- CENTRAL MIDDLESEX COUNTY MA-NORTHERN BRISTOL MA-SUFFOLK MA-WESTERN NORFOLK MA- 337 PM EDT SAT JUN 27 2009 AT 337 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM WITH THE POTENTIAL TO PRODUCE WIND GUSTS TO 40 MPH AND SMALL HAIL OVER WALPOLE...OR ABOUT 7 MILES EAST OF FRANKLIN...MOVING NORTH AT 5 MPH. * SOME LOCATIONS AFFECTED INCLUDE... NORFOLK...WRENTHAM... PLAINVILLE...MANSFIELD AND FOXBOROUGH FOR YOUR SAFETY...GET INSIDE WHEN THIS STORM APPROACHES. HEAVY RAIN MAY CAUSE MINOR STREET FLOODING AS WELL AS PONDING OF WATER IN POOR DRAINAGE AREAS. FRANK
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TAUNTON MA 402 PM EDT SAT JUN 27 2009 RIZ001>004-272045- EASTERN KENT RI-NORTHWEST PROVIDENCE RI-SOUTHEAST PROVIDENCE RI-WESTERN KENT RI- 402 PM EDT SAT JUN 27 2009 AT 400 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM WITH THE POTENTIAL TO PRODUCE WIND GUSTS TO 40 MPH AND SMALL HAIL 4 MILES NORTHEAST OF COVENTRY...OR ABOUT 8 MILES WEST OF WARWICK...MOVING NORTHEAST AT 15 MPH. * SOME LOCATIONS AFFECTED INCLUDE... SCITUATE...CRANSTON...JOHNSTON AND SMITHFIELD FOR YOUR SAFETY...GET INSIDE WHEN THIS STORM APPROACHES. HEAVY RAIN MAY CAUSE MINOR STREET FLOODING AS WELL AS PONDING OF WATER IN POOR DRAINAGE AREAS. FRANK
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TAUNTON MA 418 PM EDT SAT JUN 27 2009 MAZ002-003-008-010-272115- EASTERN FRANKLIN MA-EASTERN HAMPSHIRE MA-WESTERN FRANKLIN MA-WESTERN HAMPSHIRE MA- 418 PM EDT SAT JUN 27 2009 AT 417 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM WITH THE POTENTIAL TO PRODUCE SMALL HAIL 2 MILES NORTHWEST OF WILLIAMSBURG...OR ABOUT 8 MILES NORTHWEST OF NORTHAMPTON...MOVING NORTHEAST AT 15 MPH. * SOME LOCATIONS AFFECTED INCLUDE... WHATELY...SUNDERLAND... ASHFIELD...CONWAY...BUCKLAND...DEERFIELD...MONTAGUE...SHELBURNE AND GREENFIELD FOR YOUR SAFETY...GET INSIDE WHEN THIS STORM APPROACHES. HEAVY RAIN MAY CAUSE MINOR STREET FLOODING AS WELL AS PONDING OF WATER IN POOR DRAINAGE AREAS. DO NOT DRIVE THROUGH FLOODED AREAS. RLG
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TAUNTON MA 444 PM EDT SAT JUN 27 2009 NHZ011-012-015-272145- CHESHIRE NH-EASTERN HILLSBOROUGH NH-WESTERN AND CENTRAL HILLSBOROUGH NH- 444 PM EDT SAT JUN 27 2009 AT 442 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN AREA OF STRONG THUNDERSTORMS WITH THE POTENTIAL TO PRODUCE SMALL HAIL ACROSS HILLSBOROUGH COUNTY AND PORTIONS OF EASTERN CHESHIRE COUNTY...MOVING NORTH AT 10 MPH. * SOME LOCATIONS AFFECTED INCLUDE... LYNDEBOROUGH...MONT VERNON... GREENFIELD...HANCOCK...BEDFORD...NEW BOSTON...FRANCESTOWN... BENNINGTON...MANCHESTER...WINDSOR...WEARE...HILLSBOROUGH... GOFFSTOWN...DEERING AND ANTRIM FOR YOUR SAFETY...GET INSIDE WHEN THIS STORM APPROACHES. HEAVY RAIN MAY CAUSE MINOR STREET FLOODING AS WELL AS PONDING OF WATER IN POOR DRAINAGE AREAS. HEAVY RAIN MAY CAUSE MINOR STREET FLOODING AND PONDING OF WATER IN LOW LYING AREAS SUCH AS UNDERPASSES. DO NOT DRIVE THROUGH FLOODED AREAS. RLG
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TAUNTON MA 502 PM EDT SAT JUN 27 2009 MAZ013-015>019-272130- EASTERN NORFOLK MA-EASTERN PLYMOUTH MA-NORTHERN BRISTOL MA-SUFFOLK MA-WESTERN NORFOLK MA-WESTERN PLYMOUTH MA- 502 PM EDT SAT JUN 27 2009 AT 459 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM WITH THE POTENTIAL TO PRODUCE WIND GUSTS TO 50 MPH AND SMALL HAIL OVER RANDOLPH...OR ABOUT 5 MILES SOUTHWEST OF WEYMOUTH...MOVING NORTH AT 10 MPH. * SOME LOCATIONS AFFECTED INCLUDE... BRAINTREE...WEYMOUTH AND MILTON FOR YOUR SAFETY...GET INSIDE WHEN THIS STORM APPROACHES. TORRENTIAL RAINFALL ACROSS THE REGION WHICH MAY RESULT IN SIGNIFICANT FLOODING ACROSS PORTIONS OF THE REGION. SEE OUR FLASH FLOOD WARNING FOR MORE INFORMATION. FRANK
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAUNTON MA
530 PM EDT SAT JUN 27 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0349 PM HAIL FOXBOROUGH 42.07N 71.25W
06/27/2009 E0.88 INCH NORFOLK MA AMATEUR RADIO
0350 PM LIGHTNING FOXBOROUGH 42.07N 71.25W
06/27/2009 NORFOLK MA EMERGENCY MNGR
HOUSE STRUCK BY LIGHTNING ON NORTH STREET.
0351 PM HAIL FOXBOROUGH 42.07N 71.25W
06/27/2009 E0.75 INCH NORFOLK MA AMATEUR RADIO
LASTED FROM 349 TO 351 PM
0351 PM FLOOD FOXBOROUGH 42.07N 71.25W
06/27/2009 NORFOLK MA AIRPLANE PILOT
STREET FLOODING AT THE INTERSECTION OF ELM AND LEDGEVILLE
WITH WATER UP TO CAR DOORS.
0354 PM HAIL FOXBOROUGH 42.07N 71.25W
06/27/2009 E0.75 INCH NORFOLK MA AMATEUR RADIO
PENNY SIZE HAIL COVERING THE GROUND ON YOUNG STREET.
0354 PM HAIL FOXBOROUGH 42.07N 71.25W
06/27/2009 E0.88 INCH NORFOLK MA AMATEUR RADIO
IN THE AREA OF THE FOXBOROUGH POLICE DEPARTMENT
0410 PM FLOOD FOXBOROUGH 42.07N 71.25W
06/27/2009 NORFOLK MA AMATEUR RADIO
CHRISTMAS TREE SHOPS ELECTRICAL BOX WAS FLOODED.
0412 PM FLOOD FOXBOROUGH 42.07N 71.25W
06/27/2009 NORFOLK MA AMATEUR RADIO
NUMEROUS STREETS CLOSED DUE TO FLOODING RECEIVED 2.06
INCHES OF RAIN WITHIN ONE HOUR.
0432 PM TSTM WND DMG SCITUATE 41.80N 71.62W
06/27/2009 PROVIDENCE RI AMATEUR RADIO
LARGE BRANCHES DOWN ON RTE 102.
0441 PM LIGHTNING STOUGHTON 42.12N 71.10W
06/27/2009 NORFOLK MA EMERGENCY MNGR
HOUSE STRUCK BY LIGHTNING AND ON FIRE ON ERIN ROAD.
0445 PM FLOOD FOXBOROUGH 42.07N 71.25W
06/27/2009 NORFOLK MA AMATEUR RADIO
NUMEROUS REPORTS OF BASEMENT AND STREET FLOODING.
0520 PM HAIL TOWNSEND 42.67N 71.70W
06/27/2009 E0.75 INCH MIDDLESEX MA TRAINED SPOTTER
DIME SIZE HAIL.
0526 PM HAIL LUNENBURG 42.60N 71.73W
06/27/2009 E1.00 INCH WORCESTER MA TRAINED SPOTTER
ONE INCH DIAMETER HAIL.
&&
KABThe Boston radar (KBOX), 97 km away, was scanning. The volume nearest the first event began at 21:34 UTC.
1 hail. Local standard time, as filed.
Nickel to quarter size hail fell in Brookline.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in New Hampshire in 2009Every state in 2009This day in weather historyWarnings in New Hampshire, June 2009
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-10-01. Each event’s entry at NCEI: 180998.